Alert archive / Florida / Gale Watches in 2012
Gale Watch 2, NWS Jacksonville, FL
NWS Jacksonville, FL issued this gale watch at Jan 12, 2012, 4:17 AM EST. It took effect at Jan 12, 2012, 5:00 PM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 12, 2012, 4:17 AM EST (09:17 UTC)
- In effect from
- Jan 12, 2012, 5:00 PM EST
- Expired
- Jan 12, 2012, 3:10 PM EST
- In force
- Issued by
- NWS Jacksonville, FL
The text
As transmitted, in the capitals the NWS used until 2016.
624 WHUS72 KJAX 120917 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 417 AM EST THU JAN 12 2012 AMZ470-122030- /O.EXP.KJAX.SI.Y.0001.000000T0000Z-120112T0900Z/ /O.NEW.KJAX.SI.Y.0002.120112T2200Z-120113T1600Z/ /O.NEW.KJAX.GL.A.0002.120113T0000Z-120113T1200Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- 417 AM EST THU JAN 12 2012 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM EST FRIDAY... ...GALE WATCH IN EFFECT FROM THIS EVENING THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM EST FRIDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM THIS EVENING UNTIL FRIDAY MORNING. * WINDS AND WAVES...SOUTHWEST WINDS WILL SHIFT TO THE NORTHWEST AND INCREASE TO 20 TO 25 KNOTS WITH GUSTS TO 35 KNOTS POSSIBLE TONIGHT. SEAS WILL BUILD TO 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ AMZ472-474-122030- /O.EXP.KJAX.SI.Y.0001.000000T0000Z-120112T0900Z/ /O.NEW.KJAX.SI.Y.0002.120112T2200Z-120113T1600Z/ FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 417 AM EST THU JAN 12 2012 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM EST FRIDAY. * WINDS AND WAVES...SOUTHWEST WINDS WILL SHIFT TO THE NORTHWEST AND INCREASE TO 20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO 35 KNOTS POSSIBLE TONIGHT. SEAS WILL BUILD TO 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ450-452-454-122030- /O.NEW.KJAX.SI.Y.0002.120113T0000Z-120113T1000Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 417 AM EST THU JAN 12 2012 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 7 PM THIS EVENING TO 5 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 5 AM EST FRIDAY. * WINDS...SOUTHWEST WINDS WILL SHIFT TO THE NORTHWEST AND INCREASE TO 20 TO 25 KNOTS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
664 WHUS72 KJAX 121624 AAA MWWJAX URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 1124 AM EST THU JAN 12 2012 AMZ470-130030- /O.EXT.KJAX.GL.A.0002.120112T2200Z-120113T1200Z/ /O.EXT.KJAX.SI.Y.0002.120113T1200Z-120113T1600Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- 1124 AM EST THU JAN 12 2012 ...GALE WATCH NOW IN EFFECT FROM 5 PM EST THIS AFTERNOON THROUGH FRIDAY MORNING... ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT FROM 7 AM TO 11 AM EST FRIDAY... * WINDS AND WAVES...SOUTHWEST WINDS WILL SHIFT TO THE NORTHWEST AND INCREASE TO 20 TO 25 KNOTS WITH GUSTS TO 35 KNOTS POSSIBLE TONIGHT. SEAS WILL BUILD TO 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ AMZ450-452-454-130030- /O.CON.KJAX.SI.Y.0002.120113T0000Z-120113T1000Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 1124 AM EST THU JAN 12 2012 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 5 AM EST FRIDAY... * WINDS...SOUTHWEST WINDS WILL SHIFT TO THE NORTHWEST AND INCREASE TO 20 TO 25 KNOTS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ472-474-130030- /O.CON.KJAX.SI.Y.0002.120112T2200Z-120113T1600Z/ FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 1124 AM EST THU JAN 12 2012 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM EST FRIDAY... * WINDS AND WAVES...SOUTHWEST WINDS WILL SHIFT TO THE NORTHWEST AND INCREASE TO 20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO 35 KNOTS POSSIBLE TONIGHT. SEAS WILL BUILD TO 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
595 WHUS72 KJAX 122010 AAA MWWJAX URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 310 PM EST THU JAN 12 2012 AMZ470-131000- /O.UPG.KJAX.GL.A.0002.120112T2200Z-120113T1200Z/ /O.NEW.KJAX.GL.W.0002.120112T2300Z-120113T1200Z/ /O.CON.KJAX.SI.Y.0002.120113T1200Z-120113T1600Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- 310 PM EST THU JAN 12 2012 ...GALE WARNING IN EFFECT UNTIL 7 AM EST FRIDAY... ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 7 AM TO 11 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 7 AM EST FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND WAVES...SOUTHWEST WINDS WILL SHIFT TO THE NORTHWEST AND INCREASE TO 25 TO 30 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS POSSIBLE TONIGHT. SEAS WILL BUILD TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ450-452-454-131000- /O.EXT.KJAX.SI.Y.0002.120112T2300Z-120113T1200Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 310 PM EST THU JAN 12 2012 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 7 AM EST FRIDAY... * WINDS...SOUTHWEST WINDS WILL SHIFT TO THE NORTHWEST AND INCREASE TO 20 TO 25 KNOTS TONIGHT WITH GUSTS TO 30 KNOTS AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ472-474-131000- /O.EXT.KJAX.SI.Y.0002.120112T2300Z-120113T1600Z/ FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 310 PM EST THU JAN 12 2012 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 11 AM EST FRIDAY... * WINDS AND WAVES...SOUTHWEST WINDS WILL SHIFT TO THE NORTHWEST AND INCREASE TO 25 KNOTS WITH OCCASIONAL GUSTS TO 35 KNOTS POSSIBLE TONIGHT. SEAS WILL BUILD TO 5 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this gale watch went out at Jan 12, 2:58 AM EST, 1 hour 19 minutes earlier.
Area forecast discussion, Jan 12, 2:58 AM EST, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
258 AM EST THU JAN 12 2012
.SHORT TERM...THROUGH SATURDAY...
TODAY...SOUTHWEST WINDS WILL ALLOW FOR TEMPS TO WARM UP INTO THE
LOWER/MID 70S ACROSS THE FORECAST AREA. WINDS WILL INCREASE AGAIN
DURING THE LATE MORNING/AFTERNOON TIME FRAME INTO THE 15-20 MPH
RANGE WITH GUSTS TO 30 MPH POSSIBLE. HAVE ISSUED A LAKE WIND
ADVISORY VALID FROM 10AM THROUGH 7PM. THE SECONDARY COLD FRONT
WILL BEGIN TO CROSS THE CWA TONIGHT. DEEP LAYER MOISTURE WILL BE
LIMITED...AND HAVE KEPT PRECIP WORDING OUT OF THE FORECAST...
THOUGH SOME SPRINKLES OR DRIZZLE MAY BE POSSIBLE. CLOUD COVER AND
ELEVATED WINDS WILL AID IN KEEPING TEMPS AT OR ABOVE FREEZING.
FRIDAY AND SATURDAY WILL BE MUCH COOLER WITH HIGHS IN THE 50S AND
LOWS GENERALLY IN THE 27 TO 35 RANGE. NO PRECIP IS EXPECTED.
.LONG TERM...SUNDAY THROUGH WEDNESDAY...
DEEP LAYER TROUGH ACROSS THE EASTERN U.S. WILL SLOWLY MOVE OUT BY
MONDAY WITH WITH FLOW ALOFT MORE ZONAL MONDAY AND TUESDAY. ANOTHER
COLD FRONT WILL APPROACH THE AREA TUESDAY NIGHT AND POSSIBLY
PUSHING INTO THE FORECAST AREA WEDNESDAY. HAVE KEPT POPS AT CHANCE
IN THE TUESDAY-WEDNESDAY TIME FRAME. TEMPS WILL START OUT COLD
SUNDAY MORNING WITH A FREEZE LOOKING MORE LIKELY...AND TEMPS WILL
MODERATE AHEAD OF THE NEXT FRONT.
&&
.AVIATION...CLOUDS 3-4KFT AT GNV WITH SOME LIGHT FOG WILL PRODUCE
MVFR CONDITIONS UNTIL AROUND 14Z. OTHERWISE...VFR CONDITIONS TODAY
WITH SW WINDS INCREASING TO 15G25 KNOTS BY EARLY AFTERNOON.
&&
.MARINE...WINDS GRADUALLY DECREASING OVER THE WATERS THIS MORNING
AND PLAN ON LETTING SCA EXPIRE AT 4AM AND GO WITH SCEC HEADLINE.
WINDS INCREASE AGAIN THIS EVENING AS SECONDARY COLD FRONT
APPROACHES. WILL ISSUE SCA FOR TONIGHT AND FRIDAY MORNING DUE TO
WINDS. SEAS WILL BE LIMITED TO 6 FEET OFFSHORE DUE TO OFFSHORE FLOW.
GALE FORCE GUSTS WILL BE POSSIBLE OVER THE OFFSHORE WATERS TONIGHT.
THESE GUSTS MAY BE FREQUENT OVER THE OFFSHORE GA WATERS AS 925MB
WINDS INCREASE TO 40 KNOTS. WILL ISSUE GALE WATCH FOR OFFSHORE GA
WATERS FOR TONIGHT.
RIP CURRENTS: LOW RISK TODAY AND FRIDAY DUE TO OFFSHORE WINDS.
&&
.FIRE WEATHER...VERY DRY AIR BEHIND SECONDARY COLD FRONT WILL LOWER
RH'S INTO THE 20'S ON FRIDAY. WINDS WILL NEAR RED FLAG CRITERIA SO
WILL ISSUE A WATCH. CRITICALLY LOW RH'S EXPECTED TO PERSIST THROUGH
THE WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 70 33 53 27 / 10 10 10 0
SSI 69 38 52 34 / 0 10 10 0
JAX 74 38 55 30 / 0 10 10 0
SGJ 72 39 55 35 / 10 10 10 0
GNV 73 39 55 31 / 10 10 10 0
OCF 75 42 57 33 / 10 10 10 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM EST THIS
EVENING FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-
FLAGLER-GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-
SUWANNEE-UNION.
FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON
FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
UNION.
GA...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM EST THIS
EVENING FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-
COASTAL CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-
INLAND GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.
FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON
FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.
AM...SMALL CRAFT ADVISORY FOR WINDS UNTIL 4 AM EST EARLY THIS
MORNING FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO
60 NM OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO
60 NM OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO
60 NM OFFSHORE.
SMALL CRAFT ADVISORY FOR WINDS FROM 5 PM THIS AFTERNOON TO 11
AM EST FRIDAY FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL
20 NM TO 60 NM OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL
20 NM TO 60 NM OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL
20 NM TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY FOR WINDS FROM 7 PM THIS EVENING TO 5 AM
EST FRIDAY FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT
20 NM-FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST
AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM.
&&
PRESNALL/ZIBURA/Hazardous weather outlook, Jan 12, 4:15 AM EST, 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 415 AM EST THU JAN 12 2012 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-130915- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 415 AM EST THU JAN 12 2012 ...WINDY CONDITIONS TODAY... THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... SOUTHWEST WINDS WILL INCREASE TO 15 TO 20 MPH WITH GUSTS TO 30 MPH TODAY AND A LAKE WIND ADVISORY IS IN EFFECT FROM 10 AM THIS MORNING UNTIL 7 PM THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A COLD AIR MASS WILL SETTLE ACROSS THE REGION THIS WEEKEND...WITH ANOTHER PERIOD OF FREEZING TEMPERATURES POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 12, 3:00 AM EST | Lake Wind Advisory | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 16 hr |
| Jan 12, 3:07 AM EST | Fire Weather Watch | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 23 hr |
| Jan 12, 4:17 AM EST | Small Craft Advisory for Winds | JAX | 31 hr | |
| Jan 12, 3:10 PM EST | Gale Warning | JAX | 16 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.